Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 37 found articles
 
 
  Existence Conditions for Extremal Probability Measures on Polish Spaces and Some of Their Properties
 
 
Title: Existence Conditions for Extremal Probability Measures on Polish Spaces and Some of Their Properties
Author: Nesterenko, A. A.
Khametov, V. M.
Shelemekh, E. A.
Appeared in: Mathematical notes
Paging: Volume 109 () nr. 3-4 pages 489-493
Year: 2021-07-06
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 37 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands